Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 174, NWS St. Louis, MO

August 3, 2007Randolph County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 3, 2007, 6:01 PM CDT for Randolph County, Illinois. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2007, 6:01 PM CDT (23:01 UTC)
Expired
Aug 3, 2007, 6:45 PM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Randolph County, IL

The radar

The St Louis radar (KLSX), 100 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1488 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 032303
SVRLSX
ILC157-032345-
/O.NEW.KLSX.SV.W.0174.070803T2301Z-070803T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CDT FRI AUG 3 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL RANDOLPH COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 645 PM CDT

* AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF
  EVANSVILLE...OR OVER MODOC...AND MOVING EAST SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EVANSVILLE...
  ROOTS...
  ELLIS GROVE...
  BREMEN...
  CHESTER...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3813 9001 3802 9008 3785 8976 3809 8965

$$

BYRD
2 follow-up statements
000 
WWUS53 KLSX 032325
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT FRI AUG 3 2007

ILC157-032345-
/O.CON.KLSX.SV.W.0174.000000T0000Z-070803T2345Z/
RANDOLPH IL-
625 PM CDT FRI AUG 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN RANDOLPH COUNTY...

AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROOTS...OR ABOUT 7
MILES NORTHEAST OF STE. GENEVIEVE...MOVING SOUTHEAST AT 5 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...ELLIS
GROVE...NEW PALESTINE AND CHESTER.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3812 9001 3803 9008 3786 8976 3801 8968

$$

BYRD
000 
WWUS53 KLSX 032346
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT FRI AUG 3 2007

ILC157-032356-
/O.EXP.KLSX.SV.W.0174.000000T0000Z-070803T2345Z/
RANDOLPH IL-
646 PM CDT FRI AUG 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANDOLPH COUNTY
EXPIRES AT 645 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
APPEARED TO BE SEVERE. SCATTERED SHOWERS AND THUNDERSTORMS WILL 
PERSIST OVER THE AREA FOR THE NEXT SEVERAL HOURS.

LAT...LON 3812 9001 3803 9008 3786 8976 3801 8968

$$

BYRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 4:07 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Aug 3, 4:07 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CDT FRI AUG 3 2007

.DISCUSSION...
THE 12Z SHORT-TERM MODELS (TIL MONDAY)...MODELS CONTINUE TO BE IN
GOOD AGREEMENT ON HANDLING OF MASS FIELDS. H500 RIDGE OVER THE SWRN
CONUS WILL GRADUALLY BUILD IN OVER THE MID MS VALLEY THE NEXT COUPLE
OF DAYS...MORE FULLY MATURING OVER THE AREA BY LATE SUNDAY AND INTO
MONDAY. A MODERATELY STRONG SHORTWAVE WILL MAINLY PASS TO OUR N LATE
TONIGHT AND SATURDAY. AT THE SURFACE...FRONTAL BOUNDARY JUST N OF
THE I-70 CORRIDOR ATTM HAS STALLED...AND WILL REMAIN IN PLACE AS A
W-E ORIENTED FRONTAL BOUNDARY THRU TONIGHT BEFORE BUCKLING NWD ON
SATURDAY AS A WRMFNT. THIS WRMFNT WON/T FULLY EXIT THE FA UNTIL
SATURDAY NIGHT. BY SUNDAY...A WARM SECTOR SETUP WILL BE IN PLACE
WITH MODERATELY STRONG MID LEVEL CAP...SWLY SFC WNDS...AND H850
TEMPS OF 22-23C. THIS PATTERN WILL PERSIST MORE-OR-LESS UNABATED FOR
MUCH OF NEXT WEEK.

ISOLD TSRA BOTH ALONG THE STALLED FRONT AND OVER THE ERN OZARKS OF
SERN MO WILL LARGELY DISSIPATE THIS EVENING ALTHOUGH WILL KEEP IN A
SLIGHT CHANCE MENTION THRU THE NIGHT GIVEN PRESENCE OF THE FRONT.
PCPN CHANCES WILL THEN INCREASE A BIT HEADING INTO SATURDAY...BOTH
FROM THE CLOSE CALL OF THE SHORTWAVE TO OUR N...BUT ALSO FROM THE
WRMFNT NOW LIFTING SLOWLY NEWD THRU THE FA. BEST CHANCES WILL BE IN
THE NERN HALF OF THE FA...WITH SLIGHT CHANCES NOT FULLY DISCOUNTED
WELL INTO THE ERN OZARKS OF SERN MO AGAIN. THIS SCENARIO WILL
CONTINUE INTO SATURDAY EVENING. AFTER SATURDAY NIGHT...ONLY SML PCPN
CHANCES WILL EXIST IN THE FAR NRN FA AS MID LEVEL CAP BUILDS IN
ELSEWHERE.

OTHERWISE...THE BIG STORY HERE IS THE HEAT. 70F DEWPOINTS HAVE
ALREADY MADE IT INTO THE AREA BRIEFLY BEFORE BEING MIXED DOWN A BIT
DURING THE AFTERNOON HOURS. MOISTURE THRU THE COLUMN WILL INCREASE
ALONG WITH SFC DEWPOINTS AS A MORE DIRECT FLOW FROM THE GULF OF
MEXICO OPENS UP. SO SHOULD SEE WIDESPREAD LOWER 70S FROM SUNDAY ON
AS THIS PATTERN FULLY MATURES. AS WE SAW FROM YESTERDAY/S HIGH
TEMPS...THE HEAT IS ALREADY HERE...BUT PERSISTENT MORNING MID
CLOUD...THE FRONT...AND ISOLD TSRA HAVE TEMPS MORE IN CHECK TODAY.
THIS APPEARS TO ALSO BE THE CASE FOR TOMORROW AND WE HAVE THUS HELD
OFF ON ANY HEAT HEADLINES. BUT STARTING SUNDAY...THE GLOVES ARE
OFF...AND HAVE CONVERTED THE HEAT WATCH TO A WARNING FOR THE METRO
AREA THRU TUESDAY. HAVE INITIATED A HEAT WATCH OVER A LARGER AREA
STARTING ON MONDAY WITH THE MORE FULLY MATURE MID LEVEL AND SFC
SETUP.

FOR THE EXTENDED PERIOD (MONDAY NIGHT - FRIDAY)...MODELS ARE VERY
MUCH INDICATING A PERSISTENCE FORECAST OF HOT AND HUMID THRU THE
PERIOD WITH ALL TRENDS POINTING TOWARDS A LESSER SWD PUSH OF THE
CDFNT FOR MID WEEK AND A RENEWED BUILDING OF THE H500 RIDGE OVER THE
SRN/CNTRL CONUS FOR LATE WEEK. SWLY SFC WINDS AND H850 TEMPS OF
22-23C WILL BE FOUND EACH DAY AND WITH SFC DEWPOINTS IN THE LOW-MID
70S THRU THE PERIOD...THIS WILL PUSH HEAT INDEX VALUES TO AOA 105F
FOR A FAIRLY WIDE SWATH OF THE FA NEAR THE I-70 CORRIDOR...FROM
CNTRL MO THRU THE STL METRO AREA AND INTO SWRN IL. THE NRN FA IS A
BIT MORE SUSPECT SINCE IT WILL HAVE SOME BENEFIT OF BEING CLOSEST TO
THE MID LEVEL WLYS AND MAY GET SOME FRONTAL INTRUSIONS FROM TIME TO
TIME OR AT LEAST GET ADDITIONAL CLOUDS FROM CONVECTION FROM THE
AFOREMENTIONED FRONTAL INTRUSIONS. OTHERWISE...PCPN CHANCES WILL BE
FAIRLY MINIMAL THRU THIS PERIOD...AS RATHER STRONG 11/12C H700 CAP
MOVES IN PLACE...ALTHOUGH THE BEST CHANCE FOR PCPN WILL BE ISOLD
AFTN/ERY EVENING TSRA IN THE ERN OZARKS OF SERN MO. GIVEN THE
LOOMING AND PERSISTENT HEAT THREAT...HAVE EXPANDED THE EXCESSIVE
HEAT WATCH OVER A MUCH LARGER AREA STARTING MONDAY AND CONTINUING
THRU THE BULK OF NEXT WEEK. THIS ALSO GOES FOR THE STL METRO AREA
FROM MID WEEK ON...GIVEN UNCERTAINTY WITH BEING 5+ DAYS OUT PLUS
SOME QUESTIONS REMAIN ON SWD EXTENT OF THE MID WEEK FRONT.

TES

&&

.AVIATION...
FOR THE 18Z TAFS...DIFFUSE FRONTAL BNDRY CURRENTLY EXTENDS FROM
CENTRAL IL THRU CENTRAL MO INTO ERN KS. AGGREGATED CU FIELD HAS
DEVELOPED IN A ZONE ALONG AND IN ADVANCE OF THE FRONT...AND RADAR
IS ALREADY SHOWING SOME CELLS IN MID MO WHERE AN AXIS OF MODERATE
INSTABILITY EXISTS. SHEAR IS SUPPORTIVE OF PULSE TYPE STORMS AND
CELL MOTIONS WILL BE SLOW TO THE SOUTHEAST. ATTM INCLUDE A VCNTY
IN THE KCOU TAF GIVEN ANTICIPATED SMALL CELL SIZE AND COVERAGE.
WILL HAVE TO KEEP A CLOSE EYE ON THE STL AREA TAFS SITES BUT ATTM
KEPT THEM DRY. MODELS SUGGEST ISOLD TO WDLY SCT SHRA/TSRA COULD
LAST THRU THE EVENING. OTHERWISE HAZE SHOULD PERSIST IN THE WARM
SECTOR SOUTH OF THE FRONT AND MAY EVENTUALLY SCOUR OUT ON SATURDAY
AS SFC WINDS INCREASE AND BCM SSWLY LEADING TO GREATER LOW LEVEL
MIXING.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WATCH FROM MONDAY AFTERNOON THROUGH FRIDAY
     EVENING FOR AUDRAIN-BOONE-CALLAWAY-COLE-FRANKLIN-GASCONADE-
     JEFFERSON-LINCOLN-MONITEAU-MONTGOMERY-OSAGE-STE. GENEVIEVE-
     WARREN.

     EXCESSIVE HEAT WARNING FROM 1 PM SUNDAY TO 8 PM CDT TUESDAY FOR
     ST. CHARLES-ST. LOUIS-ST. LOUIS CITY.

     EXCESSIVE HEAT WATCH FROM TUESDAY EVENING THROUGH FRIDAY EVENING
     FOR ST. CHARLES-ST. LOUIS-ST. LOUIS CITY.

IL...EXCESSIVE HEAT WATCH FROM MONDAY AFTERNOON THROUGH FRIDAY
     EVENING FOR BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE
     IL-JERSEY IL-MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-
     RANDOLPH IL-WASHINGTON IL.

     EXCESSIVE HEAT WARNING FROM 1 PM SUNDAY TO 8 PM CDT TUESDAY FOR
     MADISON IL-ST. CLAIR IL.

     EXCESSIVE HEAT WATCH FROM TUESDAY EVENING THROUGH FRIDAY EVENING
     FOR MADISON IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Aug 3, 4:25 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
425 PM CDT FRI AUG 3 2007

ILZ100-101-MOZ061-063-064-041200-
MADISON IL-ST. CLAIR IL-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
425 PM CDT FRI AUG 3 2007

...EXCESSIVE HEAT WARNING FROM 1 PM SUNDAY TO 8 PM CDT TUESDAY...
...EXCESSIVE HEAT WATCH FROM 8 PM TUESDAY TO 9 PM CDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ILLINOIS AND EAST CENTRAL MISSOURI.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE. NO SEVERE WEATHER IS
EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY
EVENING. AGAIN...THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

TEMPERATURE AND HUMIDITY LEVELS WILL BE INCREASING TO DANGEROUS
LEVELS BY SUNDAY...WITH HEAT INDEX VALUES OF 105 DEGREES AND
HIGHER EXPECTED THROUGH MUCH OF NEXT WEEK. AN EXCESSIVE HEAT
WARNING IS IN EFFECT FROM SUNDAY AFTERNOON UNTIL TUESDAY EVENING.
AN EXCESSIVE HEAT WATCH IS IN EFFECT FROM TUESDAY EVENING THROUGH
FRIDAY EVENING. FOR FURTHER INFORMATION...PLEASE REFER TO THE
EXCESSIVE HEAT WATCH/WARNING PRODUCT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ095>097-MOZ018-019-026-027-034>036-041200-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-
425 PM CDT FRI AUG 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE. NO SEVERE WEATHER IS
EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY
EVENING. AGAIN...THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

THERE IS ALSO A CHANCE FOR THUNDERSTORMS ON WEDNESDAY.

TEMPERATURE AND HUMIDITY LEVELS WILL BE INCREASING BY SUNDAY WITH
HEAT INDEX VALUES OF 100 TO 105 DEGREES EXPECTED THROUGH MUCH OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-074-079-098-099-102-MOZ041-042-047>052-
059-060-062-065-075-041200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MONROE IL-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-
LINCOLN-GASCONADE-WARREN-FRANKLIN-JEFFERSON-STE. GENEVIEVE-
425 PM CDT FRI AUG 3 2007

...EXCESSIVE HEAT WATCH FROM 1 PM MONDAY TO 9 PM CDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL
MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE. NO SEVERE WEATHER IS
EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY
EVENING. AGAIN...THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

TEMPERATURE AND HUMIDITY LEVELS WILL BE INCREASING TO DANGEROUS
LEVELS BY MONDAY...WITH HEAT INDEX VALUES OF 105 DEGREES AND HIGHER
EXPECTED THROUGH MUCH OF NEXT WEEK. AN EXCESSIVE HEAT WATCH IS IN
EFFECT FROM MONDAY AFTERNOON THROUGH FRIDAY EVENING. FOR FURTHER
INFORMATION...PLEASE REFER TO THE EXCESSIVE HEAT WATCH PRODUCT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

MOZ072>074-084-085-099-041200-
CRAWFORD-WASHINGTON-ST. FRANCOIS-IRON-MADISON-REYNOLDS-
425 PM CDT FRI AUG 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE. NO SEVERE WEATHER IS
EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY
EVENING. AGAIN...THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

TEMPERATURE AND HUMIDITY LEVELS WILL BE INCREASING BY SATURDAY WITH
HEAT INDEX VALUES OF 100 TO 105 DEGREES. THIS IS EXPECTED TO
CONTINUE THROUGH MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 4:10 PM CDTExcessive Heat WatchLSXBond, Calhoun, Clinton, Fayette, Greene, Jersey and 8 more60 hr
Aug 3, 4:10 PM CDTExcessive Heat WarningLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more6 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.